# SDR DL777090897

- Difficulty date: May 16, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 45,031 hours, 6,692 cycles
- Engine: Rroyce RB211*
- Engine time: 4,783 hours, 2,186 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Igniter
- Part serial: P1277
- Condition: Failed
- Location: Apu Engine
- Part time: 4,783 hours, 2,186 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPTED 5X APU STARTS IN CRUISE AS REQUESTED BY MX.  APU WOULD NOT START. PEAK RPM 29 PERCENT. CA-NO LATCHED FAULTS APU OPERATES NORM. REMOVED AND REPLACED APU IGNITORS IAW MM FIM 49-40-00-810-814. OPS CK GOOD      ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
